Maximal solution of the Liouville equation in doubly connected domains
Artículo

Open/ Download
Publication date
2019Metadata
Show full item record
Cómo citar
Kowalczyk, Michał
Cómo citar
Maximal solution of the Liouville equation in doubly connected domains
Author
Abstract
In this paper we consider the Liouville equation Δu+λ2eu=0 with Dirichlet boundary conditions in a two dimensional, doubly connected domain Ω. We show that there exists a simple, closed curve γ⊂Ω such that for a sequence λn→0 and a sequence of solutions un it holds [Formula presented], where H is a harmonic function in Ω∖γ and [Formula presented], where cΩ is a constant depending on the conformal class of Ω only.
Indexation
Artículo de publicación SCOPUS
Identifier
URI: https://repositorio.uchile.cl/handle/2250/172359
DOI: 10.1016/j.jfa.2019.06.013
ISSN: 10960783
00221236
Quote Item
Journal of Functional Analysis, Volumen 277, Issue 9, 2019, Pages 2997-3050
Collections